Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 19, 2016, 3:00 AM EDT for Warren County, New Jersey. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2016, 3:00 AM EDT (07:00 UTC)
- Expired
- Sep 19, 2016, 3:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 136 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
485
WWUS81 KPHI 190700
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT MON SEP 19 2016
NJZ001-007-PAZ055-062-190745-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
300 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...WESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND CENTRAL MONROE COUNTIES...
AT 300 AM EDT...A STRONG THUNDERSTORM WAS OVER SAYLORSBURG...OR 15
MILES SOUTH OF MOUNT POCONO...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...BLAIRSTOWN...BANGOR...PEN ARGYL...WIND GAP...
HOPE...EAST BANGOR...STORMVILLE...MILLBROOK...COLUMBIA...ECHO LAKE...
WERRY LAKE...FLATBROOKVILLE...DELAWARE WATER GAP...ANALOMINK...
SAYLORSBURG...BRODHEADSVILLE...ALLAMUCHY-PANTHER VALLEY...
GREAT MEADOWS-VIENNA AND STROUDSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4114 7513 4114 7509 4108 7503 4109 7500
4111 7497 4090 7483 4079 7533 4096 7542
4115 7514
TIME...MOT...LOC 0700Z 248DEG 26KT 4091 7529
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 19, 2:31 AM EDT, 29 minutes earlier.
Area forecast discussion, Sep 19, 2:31 AM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
231 AM EDT MON SEP 19 2016
.SYNOPSIS...
A frontal boundary will slowly move across our region Monday
through Tuesday, while interacting with tropical moisture. High
pressure will then gradually build eastward into the region for
the middle and later half of this week, before a backdoor cold
front passes through the region next weekend.
&&
.NEAR TERM /THROUGH TODAY/...
Much needed rainfall expected today into tonight for many areas. An
upper-level trough will gradually arrive into our area by later
today, however it is forecast to weaken some especially on its
northern extent. A stronger short wave diving across the Tennessee
Valley is forecast to maintain this trough better down to our south.
At the surface, a cold front will slowly move into our area today.
There is plenty of short wave energy moving across the area, however
this becomes elongated and more channelized as time wears on.
The synoptic lift will continue to team up with tropical moisture
streaming northward, some of which looks to be from the remnants of
tropical cyclone Julia. A plume of PW in the 2.00-2.25 inch range is
forecast to overspread our area today, especially from the I-95
corridor on south and eastward. There should be a convergence area
developing between south-southeast flow and southwesterly flow to
the west. Where this sets up may be key in the location of the
higher rainfall amounts. The forecast soundings show high freezing
levels, owing to a relatively deep warm cloud layer. This in
combination of increasing moisture content air will result in
locally heavy rain at times. There is enough instability forecast to
produce some thunderstorms. Where stronger convective elements
organize and track over will produce heavier rain. Given how dry it
has been, it appears that poor drainage flooding is the main hazard
with the heavy rain and therefore no watches are being issued. We
did add in heavy rain to the forecast however.
Given the abundance of clouds and showers today, temperatures should
be held down a bit. As a result, we used mostly a MOS and continuity
blend for the high temperatures. The POPs were adjusted a bit based
on radar/HRRR trends, and additional adjustments will continue
through early this morning.
&&
.SHORT TERM /TONIGHT/...
The upper-level trough is forecast to weaken some more tonight
across our area as the earlier mentioned stronger short wave tracks
well to our south. It is here where the trough may close off later
tonight. As this all occurs, a surface frontal boundary will slowly
be working across our area. This feature should weaken some as well
as forcing generally moves away. While short wave energy still moves
across parts of the area, this is forecast to be more channelized
and therefore less focused lift should occur. As a result, showers
should be on the decrease through the night from west to east. We
held the highest POPs in the evening mainly across the eastern areas.
While some clearing may try and take place especially across the
western areas, plenty of moisture left over in the lower levels
especially should result in some low clouds remaining or
redeveloping. Low temperature were a blend of continuity and MOS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday through Tuesday night:
Rain chances will be very slow to decrease from west to east
through Tuesday given the continued slower trends with this
system. In terms of qpf, it looks light Tuesday with less than a
quarter inch of precipitation. Temperatures will likely be warmest
in the Lehigh Valley Tuesday with cooler temperatures toward the
Jersey shore due to clouds and rain. Reduced the diurnal trend in
areas expecting more clouds and showers with lower highs and
warmer lows than what stat guidance (mAV/MET/ECMWF) has. Stat
guidance will likely be a little cool with drier soil conditions
where the sun comes out further NW with highs.
Wednesday through Friday night:
High pressure will gradually build eastward from the Great Lakes
into New England for the later half of the week. This will allow for
a return to mostly sunny skies with a drier airmass advected into
the region as well. Once again, particularly on Wednesday potential
is present for ensemble guidance to be biased low on high
temperatures given the anomalous warmth and general recent dry
conditions. The 12z ECMWF has the leftovers of Julia coming up the
coast, for now will check this as a one run burp from the model
given lack of ensemble support. Highs will start a warming trend
with boundary layer temperatures suggesting some upper 80's for
highs by Friday. Conditions should be favorable for some radiational
cooling NW of Philly and in the Pine Barrens each night.
Saturday through Sunday:
Some uncertainty is present in this period as well with the
potential for a backdoor cold frontal boundary to pass through the
region. Right now it appears the front will move through sometime on
Saturday or early Sunday. A very sharp temperature contrast looks to
set up across the region Saturday. WAA ahead of the front along will
result in another hot day ahead of it. However, with a more
northerly to northeasterly push behind it highs may only be in the
70's. Given the timing differences with the front a five standard
deviation spread with ensemble guidance is present on high
temperatures Saturday. For now opted to place the front in a similar
location to WPC guidance bisecting the region with much cooler
temperatures north and a hot day south of Philadelphia. The cooler
airmass then charges south and east by Sunday. A few showers may
occur with the frontal passage but not confident enough to include
pops given timing issues.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...VFR to MVFR and then to IFR ceilings early this morning.
Confidence on the timing of this lowering is below average. Showers
become more numerous through the morning hours, and some
thunderstorms are expected through the day. Thunder not include in
the TAFs, however this may be needed for some terminals. Downpours
will result in IFR visibilities at times. There is a chance the
ceilings improve to VFR for a time later this afternoon, however
this is less certain at this time. South to southeast winds around 5
knots, becoming light and variable to locally east-northeast through
the afternoon.
Tonight...Mainly MVFR or IFR ceilings. Some showers and perhaps a
thunderstorm, especially in the evening. VFR to MVFR visibility,
however this will lower during any heavier showers. Winds mainly
light and variable.
OUTLOOK...
Tuesday and Tuesday night: Mainly MVFR or IFR with scattered
showers. Clearing to VFR slowly from west to east.
Wednesday through Friday: VFR, any wind gusts under 15 knots.
&&
.MARINE...
Winds and seas should stay below SCA criteria through tonight and
tomorrow. However winds could gust around 20 knots at times and seas
may increase to near 4 feet late tomorrow, but should still stay
below SCA criteria.
OUTLOOK...
Seas and winds are expected to be below sca criteria throughout
the outlook period. Seas are generally forecasted to be from three
to four feet with variable winds at or under 10 knots on average.
Some slightly higher northerly winds possibile on Wednesday.
RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip
currents Monday due to persistent on shore flow and long period
swell.
&&
.CLIMATE...
Much needed rain expected for many areas Monday as a cold front
slowly moves through. If it is widespread that will certainly
help even more. Below is a list of the precipitation departures
for this year (through September 18th).
*The only site to have a positive departure for the year so far is
Atlantic City.
2016 Precipitation Departure
Location (from normal through Sept. 18th)
-------- --------------------------------
Philadelphia, PA 4.90 inches below
Wilmington, DE 1.72 inches below
Allentown, PA 5.69 inches below
Reading, PA 6.64 inches below
Trenton, NJ 8.14 inches below
Mount Pocono, PA 4.19 inches below
Georgetown, DE 2.07 inches below
*Atlantic City, NJ 2.58 inches above*
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Gaines/Gorse
Near Term...Gorse
Short Term...Gorse
Long Term...Gaines
Aviation...Gaines/Gorse
Marine...Gaines/Johnson
Climate...Hazardous weather outlook, Sep 18, 8:44 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 844 PM EDT SUN SEP 18 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-200045- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 844 PM EDT SUN SEP 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING PRIMARILY IN URBAN AND POOR DRAINAGE AREAS OVERNIGHT. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING PRIMARILY IN URBAN AND POOR DRAINAGE AREAS ON MONDAY. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-200045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 844 PM EDT SUN SEP 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING PRIMARILY IN URBAN AND POOR DRAINAGE AREAS OVERNIGHT. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS ON MONDAY. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING PRIMARILY IN URBAN AND POOR DRAINAGE AREAS ON MONDAY. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-200045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 844 PM EDT SUN SEP 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 19, 1:00 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 AM EDT MON SEP 19 2016
PAZ054-055-190545-
CARBON-MONROE-
100 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND CARBON
COUNTIES...
AT 1259 AM EDT...A STRONG THUNDERSTORM WAS OVER DELANO...OR NEAR
MAHANOY CITY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JIM THORPE...NESQUEHONING...WEATHERLY...CHRISTMANS...BLAKESLEE...
SUN VALLEY...LONG POND...JONAS...ALBRIGHTSVILLE...POCONO RACEWAY...
LAKE HARMONY...STODDARTSVILLE...MECKESVILLE...ARROWHEAD LAKE...
POCONO PINES...LANSFORD...SUMMIT HILL...BEAVER MEADOWS AND TRESCKOW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4101 7537 4081 7587 4091 7599 4098 7582
4101 7573 4103 7574 4105 7577 4109 7577
4113 7569 4112 7565 4121 7555
TIME...MOT...LOC 0459Z 237DEG 37KT 4083 7608
MPSSpecial weather statement, Sep 19, 1:49 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
149 AM EDT MON SEP 19 2016
PAZ060-061-190615-
BERKS-LEHIGH-
149 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEHIGH AND NORTHERN
BERKS COUNTIES...
AT 149 AM EDT...A STRONG THUNDERSTORM WAS NEAR FREDERICKSBURG...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...
LENHARTSVILLE AND CENTERPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7600 4068 7589 4054 7571 4037 7624
4049 7643
TIME...MOT...LOC 0549Z 234DEG 29KT 4046 7634
MPSSpecial weather statement, Sep 19, 1:50 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 150 AM EDT MON SEP 19 2016 PAZ054-055-190630- CARBON-MONROE- 150 AM EDT MON SEP 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MONROE AND EASTERN CARBON COUNTIES... AT 150 AM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTMANS...OR 12 MILES NORTHEAST OF LEHIGHTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNT POCONO...TOBYHANNA...JIM THORPE...CHRISTMANS...SCOTRUN... TANNERSVILLE...REEDERS...POCONO PINES...LONG POND... BELTZVILLE STATE PARK...BRODHEADSVILLE...MCMICHAEL...MECKESVILLE... BLAKESLEE...PENN FOREST RESERVOIR...SUN VALLEY...JONAS... ALBRIGHTSVILLE...GILBERT AND POCONO RACEWAY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4081 7569 4105 7574 4121 7534 4091 7526 TIME...MOT...LOC 0550Z 257DEG 18KT 4099 7562 MPS
Special weather statement, Sep 19, 3:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT MON SEP 19 2016
NJZ001-007-PAZ055-062-190745-
SUSSEX-WARREN-MONROE-NORTHAMPTON-
300 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...WESTERN
SUSSEX...NORTHEASTERN NORTHAMPTON AND CENTRAL MONROE COUNTIES...
AT 300 AM EDT...A STRONG THUNDERSTORM WAS OVER SAYLORSBURG...OR 15
MILES SOUTH OF MOUNT POCONO...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAST STROUDSBURG...BLAIRSTOWN...BANGOR...PEN ARGYL...WIND GAP...
HOPE...EAST BANGOR...STORMVILLE...MILLBROOK...COLUMBIA...ECHO LAKE...
WERRY LAKE...FLATBROOKVILLE...DELAWARE WATER GAP...ANALOMINK...
SAYLORSBURG...BRODHEADSVILLE...ALLAMUCHY-PANTHER VALLEY...
GREAT MEADOWS-VIENNA AND STROUDSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4114 7513 4114 7509 4108 7503 4109 7500
4111 7497 4090 7483 4079 7533 4096 7542
4115 7514
TIME...MOT...LOC 0700Z 248DEG 26KT 4091 7529
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 19, 3:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 51 min |
| Sep 19, 9:02 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 3 hr |
| Sep 19, 11:50 AM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Sep 19, 12:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
| Sep 19, 1:00 AM EDT | Special Weather Statement | PHI | Carbon | 45 min |
| Sep 19, 1:33 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Sep 19, 1:49 AM EDT | Special Weather Statement | PHI | Berks | 26 min |
| Sep 19, 1:50 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 40 min |
| Sep 19, 3:43 AM EDT | Special Weather Statement | PHI | Berks | 47 min |
| Sep 19, 4:19 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Sep 19, 8:44 AM EDT | Areal Flood Warning | PHI | Philadelphia | 6 hr |
| Sep 19, 6:07 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 38 min |
| Sep 19, 6:28 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
| Sep 19, 12:34 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 8 hr |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.